Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A symplectic manifold homeomorphic but not diffeomorphic to $\mathbb{C`P}\mskip-2mu^2 \mskip1mu\#\mskip2mu 3{\mskip2mu\overline{\mskip-2mu\mathbb{C`P}\mskip-3mu}\mskip1mu}^2$

Scott Baldridge and Paul Kirk

Geometry & Topology 12 (2008) 919–940
Bibliography
1 A Akhmedov, Exotic smooth structures on $3\mathbb{CP}^2\#7\overline{\mathbb{CP}}^2$ arXiv:math.GT/0612130
2 A Akhmedov, B D Park, Exotic smooth structures on small $4$–manifolds arXiv:math.GT/0701664
3 D Auroux, S K Donaldson, L Katzarkov, Luttinger surgery along Lagrangian tori and non-isotopy for singular symplectic plane curves, Math. Ann. 326 (2003) 185 MR1981618
4 S Baldridge, New symplectic 4-manifolds with $b_+=1$, Math. Ann. 333 (2005) 633 MR2198801
5 S Baldridge, P Kirk, Luttinger surgery and interesting symplectic 4-manifolds with small Euler characteristic, arXiv:math.GT/0701400
6 S Baldridge, P Kirk, Symplectic 4-manifolds with arbitrary fundamental group near the Bogomolov-Miyaoka-Yau line, J. Symplectic Geom. 4 (2006) 63 MR2240212
7 S Baldridge, P Kirk, On symplectic 4-manifolds with prescribed fundamental group, Comment. Math. Helv. 82 (2007) 845 MR2341842
8 S K Donaldson, Irrationality and the $h$–cobordism conjecture, J. Differential Geom. 26 (1987) 141 MR892034
9 R Fintushel, R J Stern, Families of simply connected $4$–manifolds with the same Seiberg–Witten invariants, Topology 43 (2004) 1449 MR2081432
10 R Fintushel, R J Stern, Double node neighborhoods and families of simply connected $4$–manifolds with $b^+=1$, J. Amer. Math. Soc. 19 (2006) 171 MR2169045
11 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
12 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. $(2)$ 142 (1995) 527 MR1356781
13 D Kotschick, On manifolds homeomorphic to $\mathbb{CP}^2\# 8\overline{\mathbb{CP}}^2$, Invent. Math. 95 (1989) 591 MR979367
14 K M Luttinger, Lagrangian tori in $\mathbb{R}^4$, J. Differential Geom. 42 (1995) 220 MR1366546
15 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
16 P Ozsváth, Z Szabó, On Park's exotic smooth four-manifolds, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 253 MR2189937
17 J Park, Simply connected symplectic $4$–manifolds with $b^+_2=1$ and $c^2_1=2$, Invent. Math. 159 (2005) 657 MR2125736
18 J Park, A I Stipsicz, Z Szabó, Exotic smooth structures on $\mathbb{CP}^2\#5\overline{\mathbb{CP}^2}$, Math. Res. Lett. 12 (2005) 701 MR2189231
19 A I Stipsicz, Z Szabó, An exotic smooth structure on $\mathbb C\mathbb P^2\#6\overline\mathbb{C\mathbb P^2}$, Geom. Topol. 9 (2005) 813 MR2140993
20 C H Taubes, Counting pseudo-holomorphic submanifolds in dimension $4$, J. Differential Geom. 44 (1996) 818 MR1438194
21 C H Taubes, Seiberg–Witten and Gromov invariants, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 591 MR1423194
22 M Usher, Minimality and symplectic sums, Int. Math. Res. Not. (2006) 17 MR2250015